# SDR DALA2025120508891

- Difficulty date: December 3, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,153 hours, 27,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELATED IN REFERENCE TO AMDS CARD 2561-01257-01A STEP 21: NOT OPERATE NORMALLY SELECTOR LEVER TO THE ENGAGE AND ARMED AT L1 DOOR.    GIRT BAR MECHANISM AT L1 DOOR WAS VERIFIED AND ADJUSTED CORRECTLY PER B757-200 AMM 52-11-25 (SELECTOR LEVER TO THE ENGAGE AND ARMED OPERATES NORMALLY) ALSO ESCAPE SAME SLIDE COVER WAS REMOVED/INSTALLED AND SAFETY PIN OF SLIDE WAS REMOVED/INSTALLED AT L1 DOOR PER B757-200 AMM 52-11-02. (1334250)
